Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Stability manifold of $\mathbb {P}^{1}$

Author: So Okada
Journal: J. Algebraic Geom. 15 (2006), 487-505
Published electronically: March 9, 2006
MathSciNet review: 2219846
Full-text PDF

Abstract | References | Additional Information

Abstract: We describe the stability manifold of the bounded derived category $\operatorname {D}(\mathbb {P}^{1})$ of coherent sheaves on $\mathbb {P}^{1}$, denoted $\operatorname {Stab}(\operatorname {D}(\mathbb {P}^{1}))$.

References [Enhancements On Off] (What's this?)

Additional Information

So Okada
Affiliation: Department of Mathematics and Statistics, University of Massachusetts, Amherst, Massachusetts 01003-9305

Received by editor(s): January 11, 2005
Received by editor(s) in revised form: August 28, 2005
Published electronically: March 9, 2006